# SDR ANCF9802

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 757-23A
- Aircraft serial: 25494
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Governor
- Condition: Malfunctioned
- Location: Lt Engine Fuel
- Part time: 6,094 hours
- Component: Woodward
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOG/MEX - FLT 072 - LEFT EEC AND ENGINE LIMITER INOPERATIVE.  LIGHT ILLUMINATED.  EICAS MESSAGE.  LT ENGINE EEC, LT ENGINE LIMITER DISPLAYED, REJECTED TAKEOFF.  READING CODE FAULT EEC NR 31 FOUND AND PERFORMED PROCEDURE IAW THIS CODE, FFG CONNECTOR'S WERE CHECKED, CLEANED, AND ADJUSTED.  (X)
